Volume 10, issue 4 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Involutions on $S^6$ with $3$–dimensional fixed point set

Martin Olbermann

Algebraic & Geometric Topology 10 (2010) 1905–1932
Abstract

In this article, we classify all involutions on S6 with 3–dimensional fixed point set. In particular, we discuss the relation between the classification of involutions with fixed point set a knotted 3–sphere and the classification of free involutions on homotopy P3’s.

Keywords
involution, sphere, conjugation, fixed point set, surgery, Smith theory
Mathematical Subject Classification 2000
Primary: 57S17
Secondary: 55M35, 57R65
References
Publication
Received: 5 May 2010
Revised: 22 July 2010
Accepted: 13 August 2010
Published: 17 September 2010
Authors
Martin Olbermann
Max-Planck-Institut für Mathematik
Vivatsgasse 7
53111 Bonn
Germany